# SDR SIMA200726803

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 15,862 hours, 14,092 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM RDU GEAR WOULD NOT RETRACT UNLESS OVERRIDE USED.  FOUND LOOSE CONNECTOR ON RT MLG NR 2 WOW SWITCH.  RESECURED CONNECTOR AND PERFORMED EXT/RETRACTION OPS CHECKS IAW EMB AMM 32-30-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
